MAUDE Adverse Event Report: SUNRISE MEDICAL (US) LLC QUICKIE QS5X; MECHANICAL WHEELCHAIR

SUNRISE MEDICAL (US) LLC QUICKIE QS5X; MECHANICAL WHEELCHAIR
Model Number QUICKIE QS5X
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Rash (2033)
Date of Event 08/29/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Discussion: in evaluating the complaint, the end user reported that, on (b)(6) 2025 was in a vehicular accident.Per the end user, was crossing a cross walk and was hit by a car; pinned underneath the chair and received road rash.There was no evidence provided that the wheelchair malfunctioned.There was no information provided on what specific injuries the end user sustained or what treatment options were necessary.Conclusion: in conclusion, there is no evidence of malfunction from the wheelchair.Due to the allegation of potential serious injuries that required hospitalization, this mdr is being filed.
 
Event or Problem Description
End user reported that was crossing a cross walk on (b)(6) 2025 and was hit by a car; pinned underneath the chair and received road rash.

Brand Name
QUICKIE QS5X
Common Device Name
MECHANICAL WHEELCHAIR
Manufacturer (Section D)
SUNRISE MEDICAL (US) LLC
12002 volunteer blvd
mount juliet TN 37122
Manufacturer (Section G)
SUNRISE MEDICAL TECNOLOGIAS, S.A. DE CV
22260 sin calle
el realito
tijuana, baja california 22250
MX   22250
Manufacturer Contact
neeraj patel
12002 volunteer blvd
mount juliet, TN 37122
8035717205
MDR Report Key25640483
Report Number9616084-2026-00001
Device Sequence Number13181705
Product Code IOR
UDI-Device Identifier00016958059526
UDI-Public(01)00016958059526
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
K123975
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Non-Healthcare Professional
Remedial Action Replace
Type of Report Initial
Report Date (Section B) 02/25/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model NumberQUICKIE QS5X
Device Catalogue NumberEIF7
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/01/2025
Initial Report FDA Received Date06/26/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/27/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown